SurvivingInfidelity.com Forum Archives

Return to Forum List

Dr. PJ

You are not logged in. Login here or register.

Kelany posted 3/20/2014 17:42 PM

Do you have much experience with viibryd? Psychiatrist is switching my husband from effexor to viibryd due to the sexual side effects from effexor. He had a much lower drive and huge difficulty with orgasm.

So the psych said he'd try him on the viibryd.

He's tapering the effexor down from 150 over two weeks then starting the viibryd at 10, 20, then 40.

Have you found it to have less side effects?

He also had his blood drawn for his T levels since he previously had low T in the 200 range.

purplejacket4 posted 3/20/2014 17:55 PM

I haven't used it. It does still have SSRI side effects like Prozac, etc. do but probably less.

I don't generally use new anti depressants unless they have a great improvement over what already exists.

Kelany posted 3/20/2014 18:02 PM

Thank you!

I know it is quite new. I've gone to web md but not much info about it. I guess we will see.

Return to Forum List

© 2002-2018 SurvivingInfidelity.com ®. All Rights Reserved.